# SDR SWAA2023053142510

- Difficulty date: April 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA 142.45 AT LT HORIZONTAL STABILIZER 2023-258184<[01] REPLACED LEADING EDGE RIB LOCATED LE STA 142.45 AT LT HORIZONTAL STABILIZER AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 186A1001 REV B SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
